# SDR USAA000646

- Difficulty date: April 18, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N861US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11297
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND TWO CRACKS ON DOUBLER LEFT 1 INCH AND .625 INCH AND 3 CRACKS RIGHT SIDE, .125 INCH .125 INCH AND .375 INCH, WL PLUS 1359 AND OBLIQUE FRAME 67-2.  ROUTED OUT DAMAGE AND STOP DRILLED PER EA 54817.  (M)
